CSpace
Computable Interpolation Error Constants for the Geometric Simplex Finite Elements
Hao, Tingting1; Guan, Xiaofei1; Mao, Shipeng2,3; Chen, Shaochun4
2021-04-01
Source PublicationJOURNAL OF SCIENTIFIC COMPUTING
ISSN0885-7474
Volume87Issue:1Pages:21
AbstractIn this paper, a novel high accuracy computation method for interpolation error constants is proposed over the geometric simplex finite elements. Firstly, the expansions of bounded linear operators are employed to derive the explicit estimate of interpolation error constants, which depend only on the shape of the geometric simplex finite elements and the definition of interpolation functions. Then, this method is applied to the linear interpolation function, and the results are consistent with our analysis. Finally, some numerical examples are given to validate our analysis. Such high accuracy computation method for interpolation error constants are beneficial attempts to accelerate the adaptive computation and verification of finite element solutions.
KeywordError Estimation Interpolation error constants Geometric simplex meshes Finite element methods
DOI10.1007/s10915-021-01449-4
Indexed BySCI
Language英语
Funding ProjectScience Challenge Project[TZ2018001] ; National Natural Science Foundation of China[11871467] ; National Natural Science Foundation of China[11371331] ; National Natural Science Foundation of China[11301392] ; Shanghai Peak Discipline Program for Higher Education Institutions (Class I)-Civil Engineering ; Fundamental Research Funds for the Central Universities[22120180529]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000628456800001
PublisherSPRINGER/PLENUM PUBLISHERS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/58355
Collection中国科学院数学与系统科学研究院
Corresponding AuthorGuan, Xiaofei
Affiliation1.Tongji Univ, Sch Math Sci, Shanghai 200092, Peoples R China
2.Univ Chinese Acad Sci, Chinese Acad Sci, Acad Math & Syst Sci, LSEC, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, Beijing 100190, Peoples R China
4.Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001, Peoples R China
Recommended Citation
GB/T 7714
Hao, Tingting,Guan, Xiaofei,Mao, Shipeng,et al. Computable Interpolation Error Constants for the Geometric Simplex Finite Elements[J]. JOURNAL OF SCIENTIFIC COMPUTING,2021,87(1):21.
APA Hao, Tingting,Guan, Xiaofei,Mao, Shipeng,&Chen, Shaochun.(2021).Computable Interpolation Error Constants for the Geometric Simplex Finite Elements.JOURNAL OF SCIENTIFIC COMPUTING,87(1),21.
MLA Hao, Tingting,et al."Computable Interpolation Error Constants for the Geometric Simplex Finite Elements".JOURNAL OF SCIENTIFIC COMPUTING 87.1(2021):21.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hao, Tingting]'s Articles
[Guan, Xiaofei]'s Articles
[Mao, Shipeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hao, Tingting]'s Articles
[Guan, Xiaofei]'s Articles
[Mao, Shipeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hao, Tingting]'s Articles
[Guan, Xiaofei]'s Articles
[Mao, Shipeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.